Alert archive / Mississippi / Tornado Warnings in 2006
Tornado Warning 69, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at May 10, 2006, 3:41 PM CDT for Warren County, Mississippi; Madison Parish, Louisiana. It was in force for 64 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2006, 3:41 PM CDT (20:41 UTC)
- Expired
- May 10, 2006, 4:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Jackson, MS
- Area
- Counties, with a storm outline in the text
Counties Madison Parish, LA, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 4:00 PM CDT | TSTM WND DMG | Delta, LA | POWERLINES BLOWN DOWN. |
| May 10, 4:05 PM CDT | FUNNEL CLOUD | Delta, LA | |
| May 10, 4:16 PM CDT | HAIL 0.75 | Vicksburg, MS | REPORTED JUST NORTH OF I-20 ON HWY 61. |
| May 10, 4:21 PM CDT | TSTM WND DMG | 9 E Vicksburg, MS | A FEW TREES WERE BLOWN DOWN NEAR MILE MARKER 9 AND 10. |
| May 10, 4:28 PM CDT | HAIL 1.75 | 6 Ne Vicksburg, MS | REPORTED BY MSU STORM CHASERS. |
| May 10, 4:30 PM CDT | HAIL 1 | 10 Ne Vicksburg, MS | DAMAGING CARS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:03 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 8.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2188 J/kg
- Mixed-layer CIN
- -3 J/kg
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 163 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KJAN 102041 TORJAN LAC065-MSC149-102145- /O.NEW.KJAN.TO.W.0069.060510T2041Z-060510T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE JACKSON MS 341 PM CDT WED MAY 10 2006 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * TORNADO WARNING FOR... CENTRAL MADISON PARISH IN NORTHEAST LOUISIANA THIS INCLUDES THE CITY OF TALLULAH CENTRAL WARREN COUNTY IN WEST CENTRAL MISSISSIPPI THIS INCLUDES THE CITY OF VICKSBURG * UNTIL 445 PM CDT * AT 341 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR TALLULAH... MOVING EAST AT 25 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... VICKSBURG BY 430 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING TENNIS BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3246 9130 3229 9131 3228 9071 3245 9073 $$ CRAVEN
2 follow-up statements
000 WWUS54 KJAN 102100 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 359 PM CDT WED MAY 10 2006 LAC065-MSC149-102145- /O.CON.KJAN.TO.W.0069.000000T0000Z-060510T2145Z/ MADISON LA-WARREN MS- 359 PM CDT WED MAY 10 2006 ...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR CENTRAL WARREN COUNTY...AND EASTERN MADISON PARISH... AT 356 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR I-20 EXIT 182 HWY 602 AT MOUND...OR ABOUT 9 MILES SOUTHEAST OF TALLULAH...MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... I-20 EXIT 186 US HWY 80 BY 405 PM CDT... DELTA BY 410 PM CDT... VICKSBURG BY 415 PM CDT... I-20 EXIT 11 AT BOVINA BY 425 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3246 9112 3228 9111 3228 9071 3245 9073 $$ CME
000 WWUS54 KJAN 102109 SVSJAN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 408 PM CDT WED MAY 10 2006 LAC065-MSC149-102145- /O.CON.KJAN.TO.W.0069.000000T0000Z-060510T2145Z/ MADISON LA-WARREN MS- 408 PM CDT WED MAY 10 2006 ...A TORNADO WARNING CONTINUES UNTIL 445 PM CDT FOR CENTRAL WARREN COUNTY...AND EASTERN MADISON PARISH... AT 405 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD. THIS FUNNEL CLOUD WAS LOCATED NEAR DELTA...MOVING EAST AT 35 MPH. THE TORNADO WILL BE NEAR... VICKSBURG 410 PM CDT... I-20 EXIT 11 AT BOVINA BY 425 PM CDT... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING DESTRUCTIVE BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 3244 9109 3228 9100 3228 9071 3245 9073 $$ CME
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at May 10, 3:25 PM CDT, 16 minutes earlier.
Area forecast discussion, May 10, 3:25 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
325 PM CDT WED MAY 10 2006
.DISCUSSION...ACTIVE DAY TODAY AND ITS NOT OVER ALL THE ACTIVITY
HAS BEEN ALONG AND NORTH OF MORNING OUTFLOW BOUNDARIES AND HAS BEEN
PRODUCING HAIL AND SOME DAMAGING WINDS. WE ARE NOW SEEING SIGNS OF
SUPERCELLS DEVELOPING S OF THE BOUNDARY ACROSS NE LA. THESE STORMS
WILL HAVE A GREAT DEAL GOING FOR THEM AS LONG AS THEY STAY CLOSE OR
JUST S OF THE BOUNDARY. VERY LARGE HAIL IS EXPECTED WITH THESE
STORMS...DAMAGING WINDS AND SOME TORNADOES. THE LOW LEVEL SHEAR IS
SOMEWHAT VEERED OUT WEST...BUT SHEAR IS MORE FAVORABLE NEAR THE
BOUNDARY. THESE ARE THE STORMS TO WATCH OUT FOR DUE TO THE VERY
HIGH AMOUNTS OF INSTABILITY (3500) MLCAPE. THIS TYPE OF INSTABILITY
CAN MORE THAN MAKE UP FOR SOMEWHAT LOW SHEAR FOR TORNADOES AND
POSSIBLY EVENT STRONG TORNADOES. THE STRONG ASCENT IS NOW MOVING
ACROSS THE ARKLATEX AND THINGS WILL BE QUITE ACTIVE FROM NOW THROUGH
01-02Z. DUE TO WHAT IS EXPECTED FROM NOW INTO THE EVENING...WILL HIT
POPS HARD I-20 AND SOUTH AND THEN SE.
AS FOR THE FLOOD WATCH...I EXPANDED IT EARLIER TO ACCOUNT FOR THE
FURTHER SOUTH BOUNDARY AND TRAINING OF CELLS. THE I-20 CORRIDOR
LOOKS LIKE IT WILL WORK OUT GOOD...BUT THE NORTH AND NORTHWEST WILL
LIKELY NOT SEE THE FLOODING TYPE OF RAINS. DUE TO THIS...I WILL
ADJUST THE THE FFA SHORTLY TO REMOVE THE NW AND N-CENTRAL COUNTIES.
THINGS WILL STEADILY DIMINISH AND PUSH EAST BY LATE EVENING AND
OVERNIGHT. MUCH COOLER AIR WILL MOVE IN BEHIND THE FRONT AND 50S ARE
EXPECTED THU MORNING.
LOTS OF SUN AND A REALLY NICE DAY IS EXPECTED FOR THU WITH 75 TO 80
DEGREES AREAWIDE. THE PLEASANT DRY CONDITIONS WILL LINGER INTO
FRI/FRI NIGHT AS CANADIAN HIGH PRESSURE SETTLES OVER THE REGION.
FOLLOWED GUIDANCE CLOSELY FOR TEMPS. /CME/
LONGER TERM(SATURDAY THROUGH WEDNESDAY)...A CLOSED LOW OVER THE
GREAT LAKES REGION ON SATURDAY NOW BEING PROGGED TO SINK SSEWD INTO
THE TN VALLEY BY SUNDAY EVENING. THIS HAS BEEN CONSISTENT DURING THE
PAST FEW DAYS OF MODEL RUNS. THIS CLOSED UPPER FEATURE WILL BE ABOUT
4 TO 5 STANDARD DEVIATIONS BELOW NORMAL FOR THIS TIME OF YEAR...WHICH
MAY BE TOO EXTREME AS FAR AS MODELS ARE CONCERN. PER NCEP THE UPPER
TROUGH SHOULD BE MORE LIKE 2 TO 3 STANDARD DEVIATIONS. THIS CLOSED
LOW WILL BE THE CONTROLLING FACTOR FOR OUR CWFA AS NWLY FLOW ALOFT
DOMINATES THE FIRST HALF OF NEXT WEEK.
A COLD FRONT WILL MOVE THROUGH THE REGION ON SATURDAY. IT WILL BRING
ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS. DRY AIR THEN RETURNS
SATURDAY NIGHT AS THE UPPER LOW APPROACHES WITH A DRY SLOT BEFORE
ADDITIONAL LIMITED MOISTURE WRAPS IN SUNDAY AFTERNOON AND EVENING
WITH A CHANCE OF SOME HAIL PRODUCING STORMS AS THE UPPER TROUGH AXIS
SWINGS THROUGH THE REGION. AS THE CLOSED LOW MOVES TOWARD THE
EASTERN SEABOARD NEXT WEEK HIGH PRESSURE WILL BUILD IN FROM THE
PLAINS. EARLY NEXT WEEK A SECOND UPPER LOW WILL COME OUT OF SOUTHERN
CANADA AND WILL ROTATE AROUND THE FIRST UPPER LOW OVER THE NORTHEAST
US. THE SECOND UPPER LOW WILL SEND A FRONT THROUGH THE REGION ON
WEDNESDAY. THE SECOND UPPER LOW WILL COMBINE WITH THE FIRST ONE OVER
THE GREAT LAKES. THIS WILL BRING A SLIGHT CHANCE OF SHOWERS FOR
WEDNESDAY.
WITH THIS TYPE OF PATTERN THE NIGHTS WILL BE COOL WITH LOWS IN THE
50S...EXCEPT FOR MIDDLE 40S TO LOWER 50S ON MONDAY. DAILY HIGHS WILL
BE 75 TO 85 ON SATURDAY...65 TO 75 ON SUNDAY...70S ON MONDAY...75 TO
80 ON TUESDAY... AND 80 TO 85 ON WEDNESDAY. WENT CLOSE TO 00Z MEX.
A MORE STOUT BLOCK PATTERN CONTINUES ON THE MODELS WITH UPPER FLOW
FOR THE LOWER MS VALLEY MORE WNW. SHORTWAVES IN THIS REGIME YIELD
UNCERTAINTY AND LESS CONFIDENCE IN THE FORECAST SUNDAY THROUGH
WEDNESDAY AS THESE SETUPS CAN LEAD TO SEWD-MOVING HAILSTORMS THIS
TIME OF YEAR./17/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 56 78 50 78 / 92 0 0 0
MERIDIAN 56 76 47 78 / 100 0 0 0
VICKSBURG 54 80 53 81 / 52 0 0 0
HATTIESBURG 59 80 46 79 / 100 0 0 0
NATCHEZ 54 77 48 79 / 72 0 0 0
GREENVILLE 50 76 49 79 / 29 0 0 0
GREENWOOD 52 75 52 77 / 37 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR MSZ031-MSZ032-
MSZ033-MSZ036-MSZ037-MSZ038-MSZ039-MSZ040-MSZ041-MSZ042-
MSZ043-MSZ044-MSZ045-MSZ046-MSZ047-MSZ048-MSZ049-MSZ050-
MSZ051-MSZ052-MSZ053-MSZ054-MSZ055-MSZ056-MSZ057-MSZ058.
LA...FLASH FLOOD WATCH UNTIL 9 PM CDT THIS EVENING FOR LAZ008-LAZ009-
LAZ015-LAZ016-LAZ023-LAZ025.
AR...NONE.
&&
SHORT TERM: CME
LONG TERM: 17Hazardous weather outlook, May 10, 11:18 AM CDT, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1118 AM CDT WED MAY 10 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 111618- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 1118 AM CDT WED MAY 10 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TODAY AND TONIGHT... ...THUNDERSTORMS... SCATTERED TO NUMEROUS SEVERE THUNDERSTORMS WILL BE POSSIBLE FOR THE REST OF THIS AFTERNOON...MAINLY NORTH OF A WINNSBORO TO CRYSTAL SPRINGS TO LAUREL LINE. AREAS ACROSS THE SOUTH WILL SEE ISOLATED SEVERE STORMS. A COMPLEX OF STRONG AND SEVERE THUNDERSTORMS MOVED ACROSS THE NORTHERN PORTION OF THE REGION EARLY THIS MORNING AND HAS PLACED A SURFACE BOUNDARY ACROSS PORTIONS OF CENTRAL MISSISSIPPI. THIS BOUNDARY WILL BE THE FOCUS FOR MORE STORMS FOR THE REST OF TODAY. VERY UNSTABLE CONDITIONS ARE DEVELOPING OVER THE REGION AND STORMS WILL RAPIDLY BECOME SEVERE AS THE UPPER DISTURBANCE NEARS AND THE COLD FRONT APPROACHES. AT THIS TIME...MAINLY DUE TO THE MORNING OUTFLOW AND STORMS...AREAS ALONG THE HIGHWAY 82 CORRIDOR WILL SEE THE RISK FOR LARGE HAIL AND WINDS GUSTS BETWEEN 40 AND 60 MPH. ALONG AND SOUTH OF THE SURFACE BOUNDARY...THE RISK FOR SIGNIFICANT SEVERE STORMS WILL BE POSSIBLE. THESE STORMS WILL LIKELY DEVELOP BETWEEN 1 AND 3 PM JUST WEST OF THE RIVER AND MOVE EAST ALONG THE SURFACE BOUNDARY THROUGH THE AFTERNOON. THESE STORMS WILL MAINLY ORGANIZE INTO AN INTENSE SQUALL LINE...WITH A FEW ISOLATED SUPERCELLS IN ADVANCE OF THE LINE. ANY STORM WILL HAVE THE POTENTIAL TO PRODUCE GOLF BALL TO BASEBALL SIZE HAIL AND DESTRUCTIVE WINDS TO 70 OR 80 MPH. ANY SUPERCELL NEAR THE SURFACE BOUNDARY WILL BE CAPABLE OF PRODUCING TORNADOES...SOME OF WHICH COULD BE STRONG. EVERYONE IS URGED TO CLOSELY MONITOR THE WEATHER THIS AFTERNOON AS THE RISK FOR A SIGNIFICANT SEVERE WEATHER EVENT IS POSSIBLE. ...FLOODING... OVERNIGHT AND MORNING RAINS OF ONE TO THREE INCHES FELL ALONG AND NORTH OF HIGHWAY 82 SETTING THE STAGE FOR POSSIBLE FLOODING FROM ADDITIONAL STORMS TODAY. A FLASH FLOOD WATCH IS IN EFFECT AS AN ADDED 2 TO 4 INCHES OF RAIN IS POSSIBLE ACROSS THE OUTLOOK AREA. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS...WILL BE NEEDED TODAY...OTHERWISE SHOULD NOT BE NEEDED THURSDAY THROUGH NEXT WEDNESDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, May 10, 12:07 PM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1207 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL 2 N GREENVILLE 33.41N 91.05W
05/10/2006 M0.50 INCH WASHINGTON MS EMERGENCY MNGR
&&
CAMPBELLLocal storm report, May 10, 12:10 PM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1210 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG 3 SE GUNNISON 33.91N 90.91W
05/10/2006 BOLIVAR MS LAW ENFORCEMENT
TREE DOWN ON WARFIELD ROAD.
&&
CAMPBELLLocal storm report, May 10, 12:14 PM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1214 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG 3 N PACE 33.84N 90.86W
05/10/2006 BOLIVAR MS LAW ENFORCEMENT
TREES DOWN ON PEMBLE ROAD OFF OF HIGHWAY 61.
&&
CAMPBELLLocal storm report, May 10, 12:16 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1216 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 AM TSTM WND DMG 4 SW CLEVELAND 33.70N 90.78W
05/10/2006 BOLIVAR MS LAW ENFORCEMENT
TREE DOWN ON HIGHWAY 446 NEAR SKENE.
&&
CAMPBELLLocal storm report, May 10, 1:01 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
101 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG GRENADA 33.78N 89.81W
05/10/2006 GRENADA MS EMERGENCY MNGR
TREES DOWN IN GRENADA...ONE HOUSE DAMAGED BY FALLING
TREES.
1233 PM TSTM WND DMG 3 S GRENADA 33.73N 89.81W
05/10/2006 GRENADA MS EMERGENCY MNGR
ROOF BLOWN OFF A HOME IN THE ELLIOT COMMUNITY.
&&
CRAVENLocal storm report, May 10, 1:50 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
150 PM CDT WED MAY 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0120 PM TORNADO 3 NE COLLINSVILLE 32.53N 88.81W
05/10/2006 LAUDERDALE MS BROADCAST MEDIA
UNCONFIRMED REPORT OF TORNADO TOUCHDOWN...RELAYED THROUGH
WTOK TV.
&&
CRAVENThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:01 PM CDT | Tornado Warning | JAN | Jones | 59 min |
| May 9, 7:59 PM CDT | Severe Thunderstorm Warning | JAN | Jones | 22 min |
| May 9, 11:23 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 67 min |
| May 10, 12:29 AM CDT | Tornado Warning | JAN | Bolivar | 46 min |
| May 10, 12:50 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 55 min |
| May 10, 1:11 AM CDT | Flash Flood Warning | JAN | Bolivar, Sunflower | 3 hr |
| May 10, 1:16 AM CDT | Tornado Warning | JAN | Sunflower | 44 min |
| May 10, 1:21 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 24 min |
| May 10, 1:27 AM CDT | Severe Thunderstorm Warning | JAN | Leflore | 48 min |
| May 10, 1:51 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 54 min |
| May 10, 1:57 AM CDT | Tornado Warning | JAN | Leflore, Sunflower | 24 min |
| May 10, 2:23 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 25 min |
| May 10, 2:29 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar, Washington | 55 min |
| May 10, 2:43 AM CDT | Severe Thunderstorm Warning | JAN | Grenada, Montgomery, Webster | 62 min |
| May 10, 2:48 AM CDT | Flash Flood Warning | JAN | Grenada | 3 hr |
| May 10, 3:14 AM CDT | Flash Flood Warning | JAN | Leflore | 3 hr |
| May 10, 3:14 AM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 61 min |
| May 10, 3:37 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 48 min |
| May 10, 4:20 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 34 min |
| May 10, 4:29 AM CDT | Severe Thunderstorm Warning | JAN | Attala | 44 min |
| May 10, 4:45 AM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 58 min |
| May 10, 4:52 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 53 min |
| May 10, 5:08 AM CDT | Flash Flood Watch | JAN | Attala, Bolivar, Carroll, Choctaw, Claiborne, Clarke and 30 more | 16 hr |
| May 10, 5:23 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 42 min |
| May 10, 8:20 AM CDT | Flash Flood Warning | JAN | Bolivar | 16 hr |
| May 10, 8:32 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 45 min |
| May 10, 8:46 AM CDT | Tornado Warning | JAN | Bolivar | 14 min |
| May 10, 8:54 AM CDT | Tornado Warning | JAN | Sunflower | 21 min |
| May 10, 9:15 AM CDT | Severe Thunderstorm Warning | JAN | Grenada | 45 min |
| May 10, 9:34 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Montgomery | 56 min |
| May 10, 9:56 AM CDT | Severe Thunderstorm Warning | JAN | Webster | 49 min |
| May 10, 10:14 AM CDT | Flash Flood Warning | JAN | Carroll, Montgomery | 2 hr |
| May 10, 10:33 AM CDT | Severe Thunderstorm Warning | JAN | Clay | 28 min |
| May 10, 10:37 AM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 38 min |
| May 10, 11:15 AM CDT | Flash Flood Warning | JAN | Lowndes | 2 hr |
| May 10, 11:18 AM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 42 min |
| May 10, 11:35 AM CDT | Severe Thunderstorm Warning | JAN | Sunflower | 40 min |
| May 10, 11:56 AM CDT | Severe Thunderstorm Warning | JAN | Washington | 44 min |
| May 10, 12:15 PM CDT | Flash Flood Warning | JAN | Bolivar, Leflore, Sunflower | 2 hr |
| May 10, 12:18 PM CDT | Severe Thunderstorm Warning | JAN | Grenada | 42 min |
| May 10, 12:21 PM CDT | Severe Thunderstorm Warning | JAN | Humphreys, Sunflower | 24 min |
| May 10, 12:32 PM CDT | Severe Thunderstorm Warning | JAN | Leflore | 43 min |
| May 10, 12:42 PM CDT | Flash Flood Warning | JAN | Grenada | 2 hr |
| May 10, 12:52 PM CDT | Flash Flood Warning | JAN | Neshoba | 113 min |
| May 10, 1:02 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale, Neshoba, Newton | 28 min |
| May 10, 1:04 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 49 min |
| May 10, 1:23 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 22 min |
| May 10, 1:27 PM CDT | Tornado Warning | JAN | Attala, Holmes | 18 min |
| May 10, 1:29 PM CDT | Tornado Warning | JAN | Kemper, Lauderdale | 31 min |
| May 10, 1:39 PM CDT | Flash Flood Warning | JAN | Clay, Lowndes, Oktibbeha | 2 hr |
| May 10, 1:51 PM CDT | Flash Flood Warning | JAN | Lauderdale | 114 min |
| May 10, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 45 min |
| May 10, 2:13 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee | 47 min |
| May 10, 2:15 PM CDT | Flash Flood Warning | JAN | Noxubee | 2 hr |
| May 10, 2:28 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 62 min |
| May 10, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren, Yazoo | 54 min |
| May 10, 3:12 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 33 min |
| May 10, 3:30 PM CDT | Flash Flood Warning | JAN | Issaquena, Warren, Yazoo | 2 hr |
| May 10, 3:33 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey | 42 min |
| May 10, 3:38 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 22 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 54 min |
| May 10, 3:51 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale, Newton | 54 min |
| May 10, 4:09 PM CDT | Severe Thunderstorm Warning | JAN | Yazoo | 45 min |
| May 10, 4:13 PM CDT | Severe Thunderstorm Warning | JAN | Rankin | 62 min |
| May 10, 4:18 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Warren | 57 min |
| May 10, 4:25 PM CDT | Tornado Warning | JAN | Hinds | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 59 min |
| May 10, 4:31 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Neshoba | 33 min |
| May 10, 4:36 PM CDT | Tornado Warning | JAN | Claiborne, Warren | 54 min |
| May 10, 4:37 PM CDT | Tornado Warning | JAN | Adams, Jefferson | 53 min |
| May 10, 4:38 PM CDT | Severe Thunderstorm Warning | JAN | Scott | 52 min |
| May 10, 4:45 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 60 min |
| May 10, 4:51 PM CDT | Tornado Warning | JAN | Scott, Smith | 39 min |
| May 10, 4:59 PM CDT | Severe Thunderstorm Warning | JAN | Newton | 46 min |
| May 10, 5:01 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 24 min |
| May 10, 5:05 PM CDT | Tornado Warning | JAN | Rankin | 40 min |
| May 10, 5:26 PM CDT | Tornado Warning | JAN | Claiborne, Copiah, Hinds, Warren | 64 min |
| May 10, 5:29 PM CDT | Tornado Warning | JAN | Adams, Franklin, Jefferson | 61 min |
| May 10, 5:30 PM CDT | Severe Thunderstorm Warning | JAN | Scott, Smith | 60 min |
| May 10, 5:47 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 58 min |
Nearby
Tornado Warnings in Mississippi, 2006Tornado Warnings in Louisiana, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.